# SDR AALA202107163780

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 15,038 hours, 6,160 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN LEVEL FLIGHT AT 17,000 FEET, 290 KNOTS, WITH RIGHT AUTO PILOT ENGAGED, THE STABILIZER OUT OF TRIM LIGHT ILLUMINATED.  PER QUICK REFERENCE HANDBOOK, YOKE ELECTRIC TRIM WAS INOPERATIVE.  MANUAL TRIM UNUSUALLY DIFFICULT TO MOVE BUT WAS OPERABLE. FLIGHT AND LANDING UNEVENTFUL. EMERGENCY DECLARED. RETURNED TO PHL. REMOVED AND REPLACED STABILIZER TRIM MOTOR IAW AMM 27-41-71.
